# SDR USAA07007

- Difficulty date: January 3, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 827 RBL 15-20 WORN.  INSTALLED REPAIR ANGLES IAW SRM 51-70-12, DEFECT SIZE: .5 X .5 INCH.
